# SDR FDEA201810313067

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 104,019 hours, 21,215 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST AFTER RETRACTING LANDING GEAR IN TAKE OFF,  RECEIVED LVL 2 BRAKE OVERHEAT. NR 6 BRAKE TEMP WAS  MISSING, FOLLOWED QRH AND EXTENDED LANDING GEAR. AFTER ABOUT 1 MINUTE NUMBER 6 BRAKE FLICKED NUMEROUS HIGH TEMPS AND THEN SHOWED STEADY TEMP OF  375 DEGREE, ABOUT 2 MINUTES LATER ALERT WENT OUT AND GEAR WAS RETRACTED. DISCREPANCY PLACED ON MEL.
